ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

July 2005 , Volume 13 , Issue 4

Special Issue
Recent Development on Differential Equations and Dynamical Systems: Part I

Select all articles

Export/Reference:

Wave propagation and blocking in inhomogeneous media
D. G. Aronson, N. V. Mantzaris and Hans Othmer
2005, 13(4): 843-876 doi: 10.3934/dcds.2005.13.843 +[Abstract](1285) +[PDF](944.3KB)
Instability of travelling wave profiles for the Lax-Friedrichs scheme
Paolo Baiti, Alberto Bressan and Helge Kristian Jenssen
2005, 13(4): 877-899 doi: 10.3934/dcds.2005.13.877 +[Abstract](909) +[PDF](411.9KB)
Topological method for rigorously computing periodic orbits using Fourier modes
Anthony W. Baker, Michael Dellnitz and Oliver Junge
2005, 13(4): 901-920 doi: 10.3934/dcds.2005.13.901 +[Abstract](792) +[PDF](291.4KB)
Comparison of quarter-plane and two-point boundary value problems: the BBM-equation
Jerry Bona, Hongqiu Chen, Shu Ming Sun and B.-Y. Zhang
2005, 13(4): 921-940 doi: 10.3934/dcds.2005.13.921 +[Abstract](933) +[PDF](294.7KB)
A new upscaling method for the solute transport equations
Zhiming Chen, Weibing Deng and Huang Ye
2005, 13(4): 941-960 doi: 10.3934/dcds.2005.13.941 +[Abstract](866) +[PDF](1403.7KB)
On non quasiconvex problems of the calculus of variations
Bernard Dacorogna, Giovanni Pisante and Ana Margarida Ribeiro
2005, 13(4): 961-983 doi: 10.3934/dcds.2005.13.961 +[Abstract](918) +[PDF](317.9KB)
Periodic cycle functions and cocycle rigidity for certain partially hyperbolic $\mathbb R^k$ actions
Danijela Damjanović and Anatole Katok
2005, 13(4): 985-1005 doi: 10.3934/dcds.2005.13.985 +[Abstract](839) +[PDF](279.5KB)
Robustness of asymptotic stability to small time delays
Desheng Li and P.E. Kloeden
2005, 13(4): 1007-1034 doi: 10.3934/dcds.2005.13.1007 +[Abstract](882) +[PDF](388.1KB)
Buried Sierpinski curve Julia sets
Robert L. Devaney and Daniel M. Look
2005, 13(4): 1035-1046 doi: 10.3934/dcds.2005.13.1035 +[Abstract](932) +[PDF](254.8KB)
Periodic points of holomorphic twist maps
John Erik Fornæss
2005, 13(4): 1047-1056 doi: 10.3934/dcds.2005.13.1047 +[Abstract](807) +[PDF](210.3KB)
Numerical periodic orbits of neutral delay differential equations
Nicola Guglielmi and Christian Lubich
2005, 13(4): 1057-1067 doi: 10.3934/dcds.2005.13.1057 +[Abstract](921) +[PDF](352.5KB)
Existence and qualitative properties of multidimensional conical bistable fronts
François Hamel, Régis Monneau and Jean-Michel Roquejoffre
2005, 13(4): 1069-1096 doi: 10.3934/dcds.2005.13.1069 +[Abstract](904) +[PDF](419.1KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]